OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Applications of Horadam Polynomials for Bazilevič and λ-Pseudo-Starlike Bi-Univalent Functions Associated with Sakaguchi Type Functions
Isra Al-Shbeil, Abbas Kareem Wanas, Hala Alaqad, et al.
Symmetry (2024) Vol. 16, Iss. 2, pp. 218-218
Open Access | Times Cited: 4

Showing 4 citing articles:

Some Classes of Bazilevič-Type Close-to-Convex Functions Involving a New Derivative Operator
Pishtiwan Sabir, Alina Alb Lupaş, Sipal Saeed Khalil, et al.
Symmetry (2024) Vol. 16, Iss. 7, pp. 836-836
Open Access | Times Cited: 1

Applications of (M,N)-Lucas Polynomials for a Certain Family of Bi-Univalent Functions Associating λ-Pseudo-Starlike Functions with Sakaguchi Type Functions
Abbas Kareem Wanas, Elham Kareem Wanas, Adriana Cătaş, et al.
Earthline Journal of Mathematical Sciences (2024), pp. 1-10
Open Access | Times Cited: 1

Bernoulli polynomials for a new subclass of Te-univalent functions
G. Saravanan, S. Baskaran, Balasubramaniam Vanithakumari, et al.
Heliyon (2024) Vol. 10, Iss. 14, pp. e33953-e33953
Open Access

Coefficient Estimate Problems For A New Subclass of Bi-univalent Functions Linked with the Generalized Bivariate Fibonacci-Like Polynomial
Hasan Hüseyin Güleç, İbrahim Aktaş
Journal of Engineering Technology and Applied Sciences (2024) Vol. 9, Iss. 2, pp. 71-84
Open Access

Page 1

Scroll to top